# SDR 96ZZZX752

- Difficulty date: July 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7202Y
- Make and model: Beech 300BEECH
- Aircraft serial: FA12
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nut
- Part number: MS20500428
- Condition: Defective
- Location: Exh Stack Attach
- Part time: 2,586 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON A ROUTINE ENGINE COWLING REMOVAL, RT ENG, AN EXHAUST STACK ATTACH NUT, WASHER AND BOLT WERE FND LOOSE IN COWLING. FURTHER INSP SHOWED 50 PERCENT OF ALL INBD AND OTBD EXHAUST STACK ATTACHMENT NUTS FREE RUNNING AND A TOTAL OF 90 PERCENT HAD UNSATISFACTORY SELF-LOCKING FRICTION.  EXH STACKS HAD BEEN REMOVED/RE-INSTALLED 7 TIMES SINCE FACTORY NEW AND NUTS WERE ORIGINAL.  SUSPECT CAUSE COULD BE THERMAL CYCLING TO AFFECT NUT LOCKING FEATURE.  RECOMMEND BACKING OFF NUTS TO CHECK LOCKING FEATURE AND TORQUING TO SPECIFICATION.  ALSO, CONSIDER REPLACING NUT ANY TIME ONE IS REMOVED.
